Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Extreme lethargy, tiredness, disturbed sleep, mood swings, sore throat and bloating post stopping intake of antidepressants. Withdrawal symptoms?

Hi, The past three weeks I ve been feeling very tired and lethargic, I can t seem to get enough sleep and when I wake up I m still tired. I wake up with a sore throat and it lasts throughout the day. I have been getting dizzy a lot in the past week and my moods have gotten worse. I am very moody and angry. I was taking antidepressants and have stopped taking them recently (without consulting my doctor). I ve had headaches , mood swings, hungry appetitie and am bloated in lower abdomen . Could these be symptoms of medication withdrawals and or something else? Thanks, k
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  775
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
How long has there been sore throat and what was the antidepressant you were taking? Why did you stop it?

Best Wishes
Answered: Wed, 13 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor